Have Medical Questions? Ask a Doctor Online!
Thanks for your question.
For the average healthy adult, the recommended maximum daily dosage is no more than 4,000 milligrams (mg) of acetaminophen. But in some people even these doses close to the 4,000 mg daily limit can still be toxic to the liver. Hence its safest to take only what you need, and to not exceed 3,000 mg a day whenever possible. Therefore your current daily dosage does not exceed the maximum dosage and the body will break down most of the acetaminophen in a normal dose thereby avoiding the poisoning.
Thanks for your reply.
Drinking alcohol will cause the liver to convert more of the acetaminophen you take into toxic byproducts, hence the general recommendation is to limit or avoid alcohol. However with your current dosage of acetaminophen which is about 1500 mg the alcohol you took should not cause any disturbance in metabolism of acetaminophen. But in future do avoid or limit the alcohol intake.
You are not bothering. I understand. However without any objective evidence of clotting disorder such as results from bleeding and clotting tests you need not worry. What you are having is a subjective feeling where you feel that your blood is not clotting normally. However only with tests we will know whether this is correct or due to anxiety wherein we will sometimes exaggerate our symptoms. Hence now the only option left for you is to see your doctor and tell him that you are worried that your blood is not clotting normally based on the experiences you had and tell him/her to do the clotting tests. If these turn out to be normal then you have no need to worry. Also itching and pain in the abdomen may be due to many causes and are not specific for acetaminophen poisoning. Hence even for these symptoms your doctor needs to do a physical exam, and if you want to be absolutely sure that your liver is normal you can ask him/her to do liver function tests which will detect any liver abnormality.